# SDR 2000ZZZX200

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36G
- Make and model: Mtsbsi MU2B
- Aircraft serial: 035
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Battery Bay
- Component: Gillbatt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PERIODIC INSPECTION, FOUND MAIN BATTERIES HAD CASE DAMAGE CAUSED BY OVERHEATING.  ALSO, ELECTROLYTE MOSTLY BOILED OUT.  AIRCRAFT ELECTRICAL SYSTEM TESTED OK.  BATTERIES SERVICED AND CHECKED 97 HRS PREVIOUSLY, OK PER MANUAL.  FAILURE POSSIBLY DUE TO AGE. SUBMITTER SUGGESTED TIME CHANGE REQUIREMENTS BE REQUIRED OR MORE DETAILED IN-SERVICE INSPECTION CRITERIA BE REQUIRED (I.E., LOAD TEST) IN ORDER TO DETECT PENDING FAILURES.
